# SDR R61A20180515594

- Difficulty date: May 13, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 27,993 hours, 21,757 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CENTER E & E BAY FANS FAIIED. DECLARED EMERGENCY, DIVERTED AND LANDED WITHOUT INCIDENT. TROUBLESHOT CENTER E & E BAY FAN FAIL IAW FIM 21-26-00-810-833-A. MESSAGE CLEARED.
